# SDR SWIA200922689

- Difficulty date: September 20, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 30,066 hours, 42,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON 6C IS BROKEN.  (FLT 7769)  REPLACED EMERGENCY EXIT SIGN AT 6C IAW MM 20-21-00.
